we took him to the hospital and he was OK. Now he is 36 years old, he feel tired, drowsy, and he has other symptoms of perception and hallucination,and gland inflammation. Do you think he is still intoxicated by Ativan?
basile; No there is no way that Ativan is having any effect on your son now. But your son should get in and see a doctor sounds like something else is going on. But don't even worry about the Ativan having any effect on what is going on now. But it sounds like he had better get in and see a doctor soon. Chuck1957
Chuck is right.
Stop even thinking about that worry. No way...
Symptoms need to be addressed ASAP.
Good luck and be his health advocate.
Go to doctors with him if possible.
It is helpful if they get someone else's opinion besides the patient.
Pursue the diagnose like a dog with a bone. If no answers... go to specialists if possible.
If Meds don't work... call the office and don't wait for next appt in 2 months.
Remember... The squeaky wheel gets the grease !
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2010 • 4 answers
Posted 24 Feb 2011 • 3 answers
Posted 27 Oct 2014 • 2 answers
Posted 22 Feb 2015 • 4 answers
Posted 8 Sep 2016 • 1 answer